# SDR DALA14028150964

- Difficulty date: May 2, 2014
- Submitted: May 7, 2014
- Operation: Air carrier
- Aircraft: N964DL
- Make and model: Doug MD-88
- Aircraft serial: 49983
- Aircraft time: 62,865 hours, 46,639 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1418
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CRACKS WERE FOUND ON FUSELAGE SKIN BS 1418 BETWEEN LONGERONS 1 AND 2 RT.  REPAIR WAS ACCOMPLISHED IAW ER/A 524531-14, AD REV ORIGINAL AND ETI -88-14-035, REV 4.
